# SDR CNMA20090063

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 939 S47l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 939, STR 47L BROKEN SUPPORT.  TRIMMED FLANGE AT DAMAGE AREA.  A REINFORCEMENT ANGLE, INSTALLED IAW SRM 53-00-01, FIG 8 (VOL I) INSTALLED FASTENERS IAW 51-31-01 VOL II.
